MathSciNet Relay Station
MathSciNet bibliographic data
MR2960290 34A08 (26A33 34B15)
Sun, Shurong; Zhao, Yige; Han, Zhenlai; Li, Yanan The existence of solutions for boundary value problem of fractional hybrid differential equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 12, 4961–4967.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement